MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

EXACTECH, INC. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Model Number 148-28-93
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.D10.Concomitants: 1317821- 132-28-51 - nv gxl lnr, lipped, 28mm id, group 1 cups, 1361600- 180-01-48 - nv crown cup clstr hole 48mm group 1, 1606986- 160-31-12 - pf spline plasma w/ha ext offset sz 12.H6.Investigation results-the cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via a legal notification that a patient, had an initial right hip arthroplasty 0n (b)(6), 2010 and then the patient underwent revision surgery on (b)(6), 2017, approximately 7 years, 3 months post implant.The patient complains of pain, stiffness, discomfort, and weakness which in turn negatively affected mobility and quality of life and necessitated a revision.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17371502
Report Number1038671-2023-01742
Device Sequence Number7036692
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2012
Device Model Number148-28-93
Device Catalogue Number138-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by ManufacturerNot provided
09/04/2026
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/24/2026
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown